# SDR IPXA2020050154817

- Difficulty date: April 30, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 33,506 hours, 22,821 cycles
- System (JASC): 2612 · Fire Detection
- Part: Test Panel
- Part number: 233T620414
- Part serial: 233T620414
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: G

## Discrepancy

INSPECTION TYPE:NA** DIVERSION ** EMERGENCY DECLARED ** VISIBLE SMOKE IN COCKPIT MASKS ON STARTED TO DIVERT TO STL EICAS MESSAGE FIRE/OVHT SYS RAN CHECKLIST. ADDITIONAL LIGHTS THAT CAME ON GEAR DOOR. WHEELWELL FIRE ALL THE LIGHTS ON THE OVERHEAD.FOUND SYSTEM RESET SWITCH ON FIRE OVERHEAT TEST PANEL FAILED DUE TO LIQUID FOD FROM CORONAVIRUS DISINFECTANT SPRAY BOTTLE DRIP ON SWITCH. REPLACED PANEL PER AMM 26-11-02-424-004. OPS CHECK NORMAL.
